# SDR CALA2025112611494

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 33,034 hours, 12,089 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Leaking
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR IAS DISAGREE REPEAT WRITE UP APPROX 80 KTS REF FIM 31-62 TASK 876. PERFORMED TROUBLESHOOTING FROM STEP A TO STEP E (6)  OBERSERVED MX MSG 31-65060. PERFORMED PITOT STATIC SYSTEM FLUSHING IN ACCORDANCE WITH AMM 34-11-00 CAPTS PITOT FOUND TO BE BAD.  THE PITOT STATIC SYS QUICK DISCONNECTS ACCOMPLISHED ON LOG PAGE 7055587. IAW AMM 34-11-00 ACCOMPLISHMENT OF FLUSHING SYSTEM NEED TO ACCOMPLISH STATIC SYS LOW RANGE LEAK TEST & PITOT SYSTEM LEAK TEST. COMPLETED PITOT SYSTEM LEAK TEST IAW AMM-34-11-00-790-810 AND AMM-34-11-00-790-811 CAPT AND FO PITOT SYS LEAK CHECK SATISFACTORY VERIFIED CAPTAIN & F/O PITOT LEAK CHECKS IAW AMM 34-11-00. LEAK TEST ARE IDT IAW GMM 09-10-05. CHANGED CAPTS AND F/OS ADMS ON LOG PAGES 7067622 AND 7067598. PERFORMED AIR DAT SYS REF TEST IAW AMM TASK 34-21-00-730-802, NO AIR SPEED SPLIT NOTED UP TO 220KTS, OP CHECKS GOOD VERIFIED AIR DATA SYS REF TEST IAW AMM 34-21-00-730-802.
